Lupus, rash, prednisone

I've had lupus and have been on prednisone for almost 7 years. My lowest dose has been my current 15mg everyday. I suffer from chronic pain, terrible moon face, rashy arms,chest, and face and some tendonitis from prednisone use and my vision has gotten worse over the few years. I'm on many medications including plaquenil,cellcept, warfarin, and a turmeric curium supplement. I eat a diet similar to paleo only I do eat some dairy and very low sodium. I just want to get off steroids, and feel better. Any suggestions for supplements or anything to help me?

3 Replies

oldestnewest
  • Saladbar, you might be more successful in receiving replies to your query if you post it on the HealthUnlocked Lupus Community forum.

  • Hi there- was so sorry to read your situation.

    Has PMR factored into your health status along with your lupus?

    Whilst I don't have any tips on lupus my husband's late wife (stroke complications) has often spoken of her life long difficulty with lupus when diagnosed as a child.

    The tendonitis aspect I fully appreciate as both gluteus muscles painful with a variety of tears/rips & presently having physio + acupuncture. I think this is helping along with the stretching exercises I do at home. I also rub in a MSM crème which lightly numbs the area for a time.

    I presently taking small amount of kid goats colostrum to help boost my immunity - I believe this is helping me to a degree. Of course I am still taking my hydrocortisone for PMR & grateful that I am managing on 3mg (Pred equivalent).

    Sorry I can not be of much more help to you but its a dammed if you do & dammed if you don't with the steroids as we need it to bring the inflammation under some form of control.

    Blessings to you :)

  • Hi @saladbar, i haven't taken Prednisone, but i was on Entosort 3mg a day , and as my doctor said it was a steroid also. and that was prescribed because i have colitis. i have been coming off of it ver slowly, like since Dec of 2015. and just now have gotten free of it. can't say i'm feeling any better, but just happy to be off of it. i would drop down about to two mg a day, for a month or two , then one for a month for another couple of months , then 1 every other day. then none . so it took a long time. i have a one months supply of entocort , sealed, and the pharmacy refused to take it back . on lame excuse after another. yet this was there rule that they would do that and re-bate it. so i'm out $500.00 but still off of it. goodbye and good riddance .

    good luck , it just has to be done slowly. judam9

You may also like...